Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Could a person have schizoid personality disorder and co-morbid manic depressive illness?

User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 1835 Questions
could a person have skizoid personality disorder &afective disoder be co-borbid
Posted Sun, 22 Apr 2012 in Mental Health
Answered by Dr. Ashish Mittal 1 hour later
Thanks for your query.

Important aspects of your query are:
•     65 year old male
•     Positive family history of manic depressive illness
•     Known case of manic depressive illness (bipolar disorder)
•     Concern related to co morbidity of schizoid personality with manic depressive illness.
•     Currently on Venafaxine 300 mg, Quetiapine 600 mg NIGHT, Depakote 750 mg Daily

Schizoid personality disorder is related to personality of individual and manic depressive illness is a disorder of mood.

Although schizoid personality disorder most commonly co morbid with schizophrenia but it can be co morbid any other psychiatric illness including manic depressive illness.

I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow ups.

Wish you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor